# SDR CALA2013112193176

- Difficulty date: November 15, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 76,721 hours, 28,833 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE REPAIR DOUBLER AT STATION 1885 STRINGER 28R NEEDS TO BE REPAIRED IAW AVO2533.  DOUBLER INSTALLED ON AVO 2533 WAS NO GOOD IAW BOEING.  REMOVED DOUBLER, RE-MFG.’S DOUBLER, DRILLED, TREATED, PRIMED & READY TO INSTALL IAW NEW AVO 2533 REV A. REPAIR WAS COMPLETED IAW ECRA 5380-01099.  RECEIVED THE 8100-9 IAW ID201311070095-0003.
